You have 5 refills of the norco left and THEN you want to be done?? As for the sub,thats something you would have to discuss with your doctor.Why wait until you go through those 5 refills? Why not cancel the refills and start now? You are already up to 10 a day,by the time you get to the end of those 5 refills you may be up to much more.Lots of good info about sub in the health pages here,do your research.When you are ready to quit we will be here to help see you through...All the best...Kim
If you have it, you will take it. Don't kid yourself. If you have the willpower to cancel the refills, you can make it through quitting the Norco. Kim is so right. Imagine your life 5 refills from now and being MORE physically/mentally addicted. You will be more desparate when you run out than being strong enough to make the choice to stop now on your own.
I agree with Kim If U want to get clean get clean don't wait threw 5 more refills that is going to make it far harder to quit .Sub has to be prescribed by a a sub doctor .If you are not getting the proper recovery care then it going to end up being a replacement for the hydro that is not what it is supposed to be for it supposed to be a tool to give your brain time to heal why you are getting recovery care for the mental part of addiction.
I took suboxone for nearly 4 years for a Hydrocodone addiction - I was up to 20+ 10mg per day. Had I known then what I know now, I would have never started on the sub. At the lever you are at, it would be much easier and quicker to quit off the hydro than moving to suboxone. Once you are addicted to sub, it is nearly impossible to taper - I had to seek professional help to detox from the sub. After w/d several times from hydro - it is much easier. My advice, do not go on the sub. Talk with your doctor about doing a taper plan - which can be done with one of the refills you have - depending on how many tablets are in each refil. You can taper relatively easily from the norco - have someone you trust hold your pills for you and dole them out on the dosing times. Reduce your dose while also going longer periods inbetween doses and before you know it, you will be down to nothing and can drop off with relatively little withdrawal - at most, if you taper it will only be a few days of discomfort - going the sub route will take weeks to w/d from. I am happy to answer any other questions that I can help you with. Best of luck.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.